List of Publications

  1. VMO, ESV, and Toeplitz operators on the Bergman space, Trans. Amer. Math. Soc. 302 (1987), 617-645. (Ph.D. thesis, supervised by Lewis A. Coburn)
  2. BMO on the Bergman spaces of the classical domains, Bull. Amer. Math. Soc. 17 (1987), 133-136, with C.A. Berger and L.A. Coburn.
  3. Toeplitz operators and function theory in n-dimensions, Springer Lecture Notes in Mathematics 1256 (1987), 28-35, with C.A. Berger and L.A. Coburn.
  4. Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus, Amer. J. Math. 110 (1988), 921-953, with C.A. Berger and L.A. Coburn.
  5. Duality and Hankel operators on the Bergman spaces of bounded symmetric domains, J. Funct. Anal. 81 (1988), 260-278.
  6. The Bergman spaces, the Bloch space, and Gleason's problem, Trans. Amer. Math. Soc. 309 (1988), 253-268.
  7. Positive Toeplitz operators on weighted Bergman spaces of bounded symmetric domains, J. Operator Theory 20 (1988), 329-357.
  8. Multipliers of BMO in the Bergman metric with applications to Toeplitz operators, J. Funct. Anal. 87 (1989), 31-50.
  9. Operator Theory in Function Spaces, Marcel Dekker, New York, 1990.
  10. Hankel-Toeplitz type operators on L1a(Ω), Integral Equations and Operator Theory 13 (1990), 285-302.
  11. BMO in the Bergman metric on bounded symmetric domains, J. Funct. Anal. 93 (1990), 310-350, with D. Bé kollé, C.A. Berger, and L.A. Coburn.
  12. Hilbert-Schmidt Hankel operators on the Bergman space of the open unit ball, Proc. Amer. Math. Soc. 109 (1990), 721-730.
  13. On certain composition operators and unitary operators, Proc. Symp. Pure Math. 51 , Part II, 371-385, Amer. Math. Soc., Providence, 1990.
  14. Mobius invariant Hilbert spaces of holomorphic functions in the unit ball of Cn, Trans. Amer. Math. Soc. 323 (1991), 823-842.
  15. Hankel operators on the Bergman space of bounded symmetric domains, Trans. Amer. Math. Soc. 324 (1991),707-730.
  16. Analytic Besov spaces, J. Math. Anal. Appl. 157 (1991), 318-336.
  17. Schatten class Hankel operators on the Bergman space of the unit ball, Amer. J. Math. 113 (1991), 147-167.
  18. Duality of Bloch spaces and norm convergence of Taylor series, Michigan Math. J. 38 (1991), 89-101.
  19. A Forelli-Rudin type theorem, Complex Variables 16 (1991), 107-113.
  20. Functions of bounded mean oscillation in the Bergman metric of bounded symmetric domains, Proc. Symp. Pure Math. 52, Part I, 251-262, Amer. Math. Soc., Providence, 1991.
  21. Boundary behavior of derivatives of analytic functions, Michigan Math. J. 39 (1992), 129-143, with S. Axler.
  22. Composition operators belonging to Schatten classes, Amer. J. Math. 114 (1992), 1127-1145, with D. Luecking.
  23. BMO and Hankel operators on Bergman spaces, Pacific J. Math. 155 (1992), 377-395.
  24. On the failure of optimal factorization for certain weighted Bergman spaces, Complex Variables 19 (1992), 165-176, with H. Hedenmalm.
  25. An Introduction to Operator Algebras, CRC Press, 1993.
  26. Totally monotone functions with applications to the Bergman space, Trans. Amer. Math. Soc. 337 (1993), 795-806, with B. Korenblum, R. O'Neil, and K. Richards.
  27. Bloch type spaces of analytic functions, Rocky Mountain J. Math. 23 (1993), 1143-1177.
  28. Zeros of functions in Fock spaces, Complex Variables 21 (1993), 87-98.
  29. Bergman and Hardy spaces with small exponents, Pacific J. Math. 162 (1994), 189-199.
  30. Distances and Banach spaces of holomorphic functions on complex domains, J. London Math. Soc. (2) 49 (1994), 163-182.
  31. Weighted Bergman projections on the polydisc in Cn, Houston J. Math. 20 (1994), 275-292.
  32. Interpolating sequences for the Bergman space, Michigan Math. J. 41 (1994), 73-86.
  33. Holomorphic Besov spaces on bounded symmetric domains, Quart. J. Math. Oxford (2) 46 (1995), 239-256.
  34. Coefficient multipliers between Bergman and Hardy spaces, Mathematik 42 (1995), 413-426.
  35. Hyponormal Toeplitz operators with polynomial symbols, Integral Equations and Operator Theory 21 (1995), 376-381.
  36. Evaluation operators on the Bergman space, Math. Proc. Camb. Phil. Soc. 117 (1995), 513-523.
  37. Holomorphic Besov spaces on bounded symmetric domains II, Indiana Univ. Math. J. 44 (1995), 1017-1031.
  38. An application of Tauberian theorems to Toeplitz operators, J. Operator Theory 33 (1995), 353-361, with Boris Korenblum.
  39. Harmonic analysis on bounded symmetric domains, in the book `` Harmonic Analysis in China '' (Kluwer Academic Publishers, 1995), 287-307.
  40. Beurling type invariant subspaces of the Bergman spaces, J. London Math. Soc. (2) 53 (1996), 601-614, with H. Hedenmalm and B. Korenblum.
  41. Sub-Bergman Hilbert spaces on the unit disk, Indiana Univ. Math. J. 45 (1996), 165-176.
  42. A class of Toeplitz operators on the Hardy space, in the book `` Functional Analysis in China '' (Kluwer Academic Publishers, 1996), 366-373.
  43. Restriction of the Bergman shift to an invariant subspace, Quarterly J. Math. (2) 48 (1997), 519-532.
  44. Interpolating and recapturing in reproducing Hilbert spaces, Bull. Hong Kong Math. Soc. 1 (1997), 21-33.
  45. A class of operators associated with reproducing kernels, J. Operator Theory 38 (1997), 19-24.
  46. Maximal inner spaces and Hankel operators on the Bergman space, Integral Equations and Operator Theory 31 (1998), 371-387.
  47. Theory of Bergman Spaces, Springer, New York, 2000.
  48. Operators in Cowen-Douglas classes, Illinois J. Math. 44 (2000), 767-783.
  49. A sharp estimate for extremal functions, Proc. Amer. Math. Soc. 128 (2000), 2577-2583.
  50. Reducing subspaces for a class of multiplication operators, J. London Math. Soc. 62 (2000), 553-568.
  51. Schatten class composition operators on weighted Bergman spaces of the unit disk, J. Operator Theory 46 (2001), 173-181.
  52. A trace formula for multiplication operators on invariant subspaces of the Bergman space, Integral Equations and Operator Theory 40 (2001), 244-255.
  53. Inner and outer functions in Bergman spaces, in Proceedings of the International Conference on Function Theory (edited by E. Kwon, B. Choe, and H. Koo), 2001, Seoul, Korea, 47-56.
  54. Some differential and integral equations with applications to Toeplitz operators, with Young Joo Lee, Integral Equations and Operator Theory 44 (2002), 466-479.
  55. Reducing subspaces of weighted shift operators, Proc. Amer. Math. Soc. 130 (2002), 2631-2639, with M. Stessin.
  56. Generalized factorization in Hardy spaces and the commutant of Toeplitz operators, with M. Stessin, Canadian J. Math. 55 (2003), 379-400.
  57. Spectral properties of multiplication operators on invariant subspaces of the Bergman space, Complex Variables 48 (2003), 649-655.
  58. Sub-Bergman Hilbert spaces in the unit disk II, J. Funct. Anal. 202 (2003), 327-341.
  59. The root operator on invariant subspaces of the Bergman space, Illinois J. Math. 47 (2003), 1227-1242, with R. Yang.
  60. Irreducible multiplication operators on spaces of analytic functions, J. Operator Theory 51 (2004), 377-385.
  61. Translating certain inequalities between Hardy and Bergman spaces, Amer. Math. Monthly 111 (2004), 520-525.
  62. Spaces of Holomorphic Functions in the Unit Ball, Springer, New York, 2005.
  63. Complemented invariant subspaces in Bergman spaces, J. London Math. Soc. 71 (2005), 467-480, with B. Korenblum.
  64. Bergman type projections on Lp spaces, Analysis in Theory and Applications 21 (2005), 157-165.
  65. Bergman Spaces and Related Topics in Complex Analysis, AMS Contemporary Mathematics 404, 2006.
  66. Composition operators on embedded disks, J. Operator Theory 56 (2006), 423-449, with M. Stessin.
  67. Composition operators induced by symbols defined on a polydisk, J. Math. Anal. Appl. 319 (2006), 815-829, with M. Stessin.
  68. A class of integral operators on the unit ball of Cn, Integral Equations and Operator Theory 56 (2006), 71-82, with O. Kures.
  69. A sharp norm estimate of the Bergman projection on Lp spaces, Contemporary Mathematics 404 (2006), 199-205.
  70. The Mobius invariance of Besov spaces on the unit ball, in Complex Analysis and its Applications (Y. Wang, S. Wu, H. Wulan, and L. Yang, editors), World Scientific Publishing Co., 2006, 328-337.
  71. Operator Theory in Function Spaces (second edition), AMS, 2007.
  72. A class of Mobius invariant function spaces, Illinois J. Math. 51 (2007), 977-1002.
  73. Compact composition operators on Bergman spaces of the unit ball, Houston J. Math. 33 (2007), 273-283.
  74. Derivative-free characterizations of QK spaces, J. Australia Math. Soc. 82 (2007), 283-295, with Hasi Wulan.
  75. Lacunary series in QK spaces, Studia Math. 178 (2007), 217-230, with Hasi Wulan.
  76. Schatten class Toeplitz operators on weighted Bergman spaces of the unit ball, New York J. Math. 13 (2007), 299-316.
  77. Characterizations of Bergman spaces, in Function Spaces and Classes--Joensuu 2006, Univ. Joensuu Dept. Phys. Math. Rep. Ser. 12 (2007), 79-88.
  78. Bloch and BMO functions in the unit ball, Complex Variables 53 (2008), 1009-1019, with Hasi Wulan.
  79. QK spaces via higher order derivatives, with Hasi Wulan, Rocky Mountain J. Math. 38 (2008), 329-350.
  80. Theory of Bergman spaces on the unit ball, Memoires de la SMF 115 (2008), 103 pages, with R. Zhao.
  81. New characterizations of Bergman spaces, Ann. Acad. Sci. Fen. 33 (2008), 87-99, with Miroslav Pavlovic.
  82. Integral operators induced by the Fock kernel, Integral Equations and Operator Theory 60 (2008), 217-236, with Milutin Dostanic.
  83. Composition operators on the polydisk induced by smooth symbols, with H. Koo and M. Stessin, J. Funct. Anal. 254 (2008), 2911-2925.
  84. Compactness of Hankel operators on Hardy-Sobolev spaces of the polydisk, J. Operator Theory 61 (2009), 301-312, with Patrick Ahern and Hassan Youssfi.
  85. Lipschitz type characterizations for Bergman spaces, Canadian Math. Bull. 52 (2009), 613-626, with Hasi Wulan.
  86. A characterization of Bergman spaces on the unit ball of Cn, Glasgow Math. J. 51 (2009), 315-330, with Songxiao Li, Hasi Wulan, and Ruhan Zhao.
  87. Addendum to "New characterizations of Bergman spaces", Ann. Acad. Sci. Fenn. 34 (2009), 315-317, with Miroslav Pavlovic.
  88. Compact composition operators on BMOA and the Bloch space, Proc. Amer. Math. Soc. 137 (2009), 3861-3868, with Hasi Wulan and Dechao Zheng.
  89. Toeplitz operators on the Fock space, Integral Equations and Operator Theory 66 (2010), 593-611, with Josh Isralowitz.
  90. A sharp norm estimate for weighted Bergman projections on the minimal ball in Cn, New York J. Math. 17 (2011), 101-112, with Jocelyn Gonessa.
  91. Volume integral means of holomorphic functions, Proc. Amer. Math. Soc. 139 (2011), 1455-1465, with Jie Xiao.
  92. Analyticity of a joint spectrum via the determinant, New York J. Math. 17 (2011), 39-44, with Michael Stessin and Rongwei Yang.
  93. Sums of products of Toeplitz and Hankel operators on the Dirichlet space, with Young Joo Lee, Integral Equations and Operator Theory 71 (2011), 275-302.
  94. Invariance of Fock spaces under the action of the Heisenberg group, Bulletin des Sciences Mathematiques 135 (2011), 467-474.
  95. A characterization of Bergman spaces on the unit ball of Cn, II, with Songxiao Li and Hasi Wulan, Canad. Math. Bull. 55 (2012), 146-152.
  96. Holomorphic mean Lipschitz spaces and Hardy Sobolev spaces on the unit ball, with H.R. Cho, Complex Variables and Elliptic Equations 57 (2012), 995-1024.
  97. Fock-Sobolev spaces and their Carleson measures, J. Funct. Anal. 263 (2012), 2483-2506, with H.R. Cho.
  98. Analysis on Fock Spaces, Springer (GTM 263), New York, 2012.
  99. Zero-based subspaces and quasi-invariant subspaces of the Bargmann-Fock space, Sci. China Math. 55 (2012), 1779-1796, with S. Hou, S. Wei, and D. Zheng.
  100. Boundedness and compactness of operators on the Fock space, with Guangfu Cao and Xiaofeng Wang, Integral Equations and Operator Theory 77 (2013), 355-370.
  101. Logarithmic convexity of area integral means for analytic functions, Math. Scand. 114 (2014), 149-160, with Chunjie Wang.
  102. Products of Toeplitz operators on the Fock space, with Hong Rae Cho and Jung-Do Park, Proc. Amer. Math. Soc. 142 (2014), 2483-2489.
  103. Balayage for the Bergman space, Complex Var. and Elliptic Equ. 59 (2014), no. 12, 1775-1782, with Hasi Wulan and Jun Yang.
  104. An integral representation for Besov and Lipschitz spaces, J. Australian Math. Soc. 98 (2015), 129-144.
  105. Frames and operators in Schatten classes, Houston J. Math. 41 (2015), 1191-1219, with Hu Bingyang and Le Hai Khoi.
  106. BMO and Hankel operators on Fock-type spaces, with Guangfu Cao and Xiaofeng Wang, J. Geometric Analysis 25 (2015), 1650-1665.
  107. Logarithmic convexity of area integral means for analytic functions II, with Chunjie Wang and Jie Xiao, J. Australian Math. Soc. 98 (2015), 117-128.
  108. Uncertainty principles for the Fock space, Sci. Sin. Math. 45 (2015), 1847-1854, with Yong Chen.
  109. Singular integral operators on the Fock space, Integral Equations and Operator Theory 81 (2015), 451-454.
  110. Circle packing and interpolation in Fock spaces, with Daniel Stevenson, Contemporary Mathematics 667 (2016), 247-252.
  111. Geometric spectral theory for compact operators, with I. Chagouel and M. Stessin, Trans. Amer. Math. Soc. 368 (2016), 1559-1582.
  112. Carleson measures and balayage for Bergman spaces of strongly pseudoconvex domains, Math. Nachr. 289 (2016), 1237-1254, with Zhangjian Hu and Xiaofen Lv.
  113. Weighted BMO and Hankel operators between Bergman spaces, Indiana Univ. Math. J. 65 (2016), 1639-1673, with Jordi Pau and Ruhan Zhao.
  114. Commutators and semi-commutators of Toeplitz operators on the unit ball, Integral Equations and Operator Theory 86 (2016), 271-300, with Xing-Tang Dong.
  115. Embedding of Mobius invariant function spaces into tent spaces, J. Geometric Analysis 27 (2017), 1013-1028, with J. Liu and Z. Lou.
  116. Sarason's Toeplitz product problem for a class of Fock spaces, Bull. Sci. Math. 141 (2017), 408-442, with H. Bommier and H. Youssfi.
  117. Convexity of area integral means for analytic functions, Complex Var. Elliptic Equ. 62 (2017), 307-317, with Weiqiang Peng and Chunjie Wang.
  118. Linear operators on Fock spaces, Integral Equations and Operator Theory 88 (2017),287-300, with Zengjian Lou and Senhua Zhu.
  119. Mobius Invariant Qk Spaces, Springer, New York, 2017, with Hasi Wulan.
  120. The Fourier and Hilbert transforms under the Bargmann transform, Complex Var. Elliptic Equ. 63 (2018), 517-531, with Xing-Tang Dong.
  121. Area integral means of analytic functions in the unit disk, Canadian Mathematical Bulletin 61 (2018), 509-517, with Xiaohui Cui and Chunjie Wang.
  122. Spectral theory for multiplication operators on Hardy-Sobolev spaces, J. Funct. Anal. 275 (2018), 1259-1279, with Guangfu Cao and Li He.
  123. A Hardy-Littlewood theorem for Bergman spaces, Ann. Acad. Sci. Fenn. Math. 43 (2018), 807-821, with Guanlong Bao and Hasi Wulan.
  124. Atomic decomposition and duality for a class of Fock spaces, Complex Variables and Elliptic Equations 64 (2019), 1905-1931, with Zengjian Lou and Zhengyuan Zhuo.
  125. Integrability of mean oscillation with applications to Hankel operators, Integral Equations and Operator Theory 91 (2019), no. 1, 23 pages, with Xiaofen Lv.
  126. A class of Hausdorff-Berezin operators on the unit disk, with Alexey Karapetyants and Stefan Samko, Complex Analysis and Operator Theory 13 (2019), no. 8, 3853-3870.
  127. Products of Hankel operators on the Fock space, with Pan Ma, Fugang Yan, and Dechao Zheng, J. Funct. Anal. 277 (2019), 2644-2663.
  128. Towards a dictionary for the Bargmann transform, in Handbook of Analytic Operator Theory, 319-349, CRC Press/Chapman Hall Handbook in Mathematics Series, CRC Press, Boca Raton, FL, 2019.
  129. Fredholm composition operators and proper holomorphic maps, with Guangfu Cao and Li He, Bull. London Math. Soc. 51 (2019), no. 6, 1104-1112.
  130. Mixed products of Hankel and Toeplitz operators on the Fock space, J. Operator Theory 84 (2020), no. 1, 35-47, with Pan Ma, Fugang Yan, and Dechao Zheng.
  131. The commutant of some shift operators, Complex Anal. Oper. Theory 14 (2020), no. 6, Paper No. 58, 12 pages, with Ali Abkar and Guangfu Cao.
  132. Polynomial approximation and composition operators, Proc. Amer. Math. Soc. 149 (2021), 3715-3724, with G. Cao and L. He.
  133. Norm approximation by Taylor polynomials in Hardy and Bergman spaces, International Journal of Mathematics 32, 2021, with Inyoung Park and Jian Zhao.
  134. Hankel measures for Hardy spaces, Journal of Geometric Analysis 31 (2021), 5131-5145, with Guanlong Bao and Fangqin Ye.
  135. Actions of the Mobius group on analytic functions, Studia Math. 260 (2021), 207-228., with Guanlong Bao.
  136. The Berezin transform and its applications, to appear in the memorial volume in honor of Professor Jiarong Yu.
  137. Best kernel approximation in Bergman spaces, preprint 2021, with Haichou Li, Tao Qian, and Wei Qu.
  138. The heat transform on the complex plane, preprint 2021, with Hasi Wulan and Jian Zhao.